# SDR SWIA200616898

- Difficulty date: April 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 8,575 hours, 7,489 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ENG SUPPORT WEB CRACKED AT LBL36.00 AT EDGE OF ACCESS COVER HOLE.  INSTALLED REPAIR DOUBLER TO LOWER ENGINE SUPPORT WEB AT LBL 36 IAW CRJ200 SRM 51-42-06 PG 11; 51-42-20 STEP 9C.
